# SDR LI32003F00000

- Difficulty date: October 2, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N908UA
- Make and model: Boeing 737522
- Aircraft serial: 25008
- Engine: Ge CFM56*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 4950084
- Condition: Broken
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRLINE REPORTED THE FOLLOWING APU AUTO SHUTDOWN WITH LARGE AMOUNT OF FUEL COMING OUT OF APU AREA.  FUEL FOUND TO BE FROM FUEL LINE NOZZLE NEAR TOP ON LEFT SIDE OF APU.  FUEL DID NOT IGNITE.  MAIN FUEL MANIFOLD HAS ONE BROKEN TUBE BETWEEN THE FLEXIBLE FIRE SLEEVE AND THE B-NUT TO THE FUEL INJECTOR.  MANIFOLD HAS 14 FUEL TUBES.  MANIFOLD IS UNDERGOING DETAILED ANALYSIS.
